Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Several episodes of unprotected sex. Took i-pill emergency contraceptives. Causes for missed periods?

Doctor, I got my periods on sep 25th and we had sex on 2nd after that i took an ipill, again i got periods on Oct 20th again we had sex on 26,27 night and 28th early morning. On 28th i took one more ipill . So by oct i had 2 ipills, and i was expecting my periods on 16th but till now periods is not happened. Pls suggest
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

IT IS POSSIBLE THAT YOU ARE PREGNANT.

YOU HAD REPEATED UNPROTECTED INTERCOURSE BUT TOOK I-PILL ONLY AFTER THE LAST ACT. THE SOONER THESE PILLS ARE TAKEN AFTER THE ACT THE SAFER IT IS. ALSO THE PILL ENSURES PROTECTION FOR THE ACT AFTER WHICH IT IS TAKEN AND NOT FOR ACTS DONE AFTER THEIR INTAKE.

ALSO CONTRACEPTIVE EFFICACY OF THE PILL DECREASES WITH MULTIPLE USE OF THE PILL.

YOU SHOULD DO A HOME URINE PREGNANCY TEST.

IF YOU COME NEGATIVE THEN IT IS POSSIBLE THAT I-PILL USE HAS DELAYED YOUR CYCLE AS THIS IS A COMMON SIDE EFFECT OF THE PILL. YOU NEED TO CONSULT A GYNECOLOGIST FOR THE APPROPRIATE MEDICATION TO INDUCE PERIODS.

IF YOU TURN POSITIVE THE THE REASON OF DELAY IS PREGNANCY.

TAKE CARE.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor